# SDR DALA2025071505321

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1078644) CORROSION OUT OF LIMITS IN REF. NRC 0471: CORROSION ON FLOOR BEAM BTW STA 986 BL 0 TO LBL49. FLOOR BEAM BTW STA 986 BL 0 TO LBL49 WAS REPAIRED PER ER/A 464736-14MA REV A.
